Journal article icon

Journal article

A BRIEF-HISTORY OF INFINITY

Publication status:
Published

Actions


Access Document


Authors


Journal:
SCIENTIFIC AMERICAN
Volume:
272
Issue:
4
Pages:
112-116
Publication date:
1995-04-05
DOI:
ISSN:
0036-8733
URN:
uuid:2c9ff487-2d3b-47f4-af4e-6e70b598978c
Source identifiers:
65639
Local pid:
pubs:65639

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP